# SDR CALA2017121404443

- Difficulty date: December 14, 2017
- Submitted: December 15, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 109,391 hours, 17,023 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: A4619710001
- Part serial: 0638
- Condition: Out Of Tolerance
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT/FL330 STBY ALT WAS INDICATING 500 FT HIGH. REMOVED AND REPLACED STANDBY ALT AS PER AMM 43-13-06-344-031, OPS CHECK GOOD ON GROUND. OKAY FOR SERVICE
